# SDR USAA000643

- Difficulty date: March 31, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 1 INCH BY 2 INCH AREA, STATION 598 AT LONGERON 30L.  CORROSION LEVEL 1.  CLEANED, TREATED AND PRIMED.  (M)
